Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 36, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 36, Number 2 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 36, Number 2 (1930)
Bull. Amer. Math. Soc. 36 (1930)
More Information
Full-text PDF Free Access     Request Permissions
An announcement
The Editors.
Bull. Amer. Math. Soc. 36 (1930), 65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561891
Non-euclidean geometry, a retrospect
James Pierpont.
Bull. Amer. Math. Soc. 36 (1930), 66-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561892
On polynomial solutions of a class of linear differential equations of the second order
W. C. Brenke.
Bull. Amer. Math. Soc. 36 (1930), 77-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561893
A property of continua equivalent to local connectivity
W. A. Wilson.
Bull. Amer. Math. Soc. 36 (1930), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561894
The simplest involutorial transformation contained multiply in a line complex
Virgil Snyder.
Bull. Amer. Math. Soc. 36 (1930), 89-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561895
On related difference and differential systems
W. M. Whyburn.
Bull. Amer. Math. Soc. 36 (1930), 94-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561896
A lemma of the theory of linear differential systems
J. D. Tamarkin.
Bull. Amer. Math. Soc. 36 (1930), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561897
On the number of apparent multiple points of varieties in hyperspace
B. C. Wong.
Bull. Amer. Math. Soc. 36 (1930), 102-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561898
On a decomposition of a quaternary quadratic form
G. Y. Rainich.
Bull. Amer. Math. Soc. 36 (1930), 107-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561899
On the Phragmén-Brouwer theorem
W. A. Wilson.
Bull. Amer. Math. Soc. 36 (1930), 111-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561900
On the transformation which leads from the Brioschi quintic to a general principal quintic
Raymond Garver.
Bull. Amer. Math. Soc. 36 (1930), 115-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561901
An application of the method of parameters to linear partial differential equations
F. H. Miller.
Bull. Amer. Math. Soc. 36 (1930), 120-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561902
Note on separability
R. G. Putnam.
Bull. Amer. Math. Soc. 36 (1930), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561903
Note on a scholium of Bayes
F. H. Murray.
Bull. Amer. Math. Soc. 36 (1930), 129-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561904
A correspondence connected with a pencil of curves of order $n$
A. R. Williams.
Bull. Amer. Math. Soc. 36 (1930), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561905
New publications
Bull. Amer. Math. Soc. 36 (1930), 139-144
More Information
Full-text PDF Free Access     Request Permissions